# SDR DALA2023051904025

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2771556) DURING INSPECTION FOUND INTERCOSTAL AT STA 277-294.5 BL 0 IS CRACKED. REMOVED AND REPLACED PART IAW BOEING 737-800 SRM 51-40-02-0G.
